# SDR MALA040567

- Difficulty date: September 4, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 9,316 hours, 9,241 cycles
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Controller
- Part number: 231301201
- Part serial: 970130701183
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, REDUCED ENGINE NR 1 FAILED AT APPROXIMATELY 500 FT ENGINE SEEMED TO SIMPLY LOOSE POWER TO ZERO OIL PRESSURE.  REMAINED AT 10 TO 12 PSI FOR REMAINDER OF FLIGHT.  N2 MAINTAINED 15 PERCENT AND N1 MAINTAINED 25 PERCENT ENGINE FAILED IN MBS.  MAINTENANCE COMPLETED WINDMILLING INSPECTION DURATION WAS LESS THAN 2 HOURS.  INSPECTED ALL CHIP DETECTORS, FOUND RT OVERSPEED SENSOR P14 READING 2.8K.  MAINTENANCE REPLACED OVERSPEED CONTROLLER P/N 2-313-012-01, S/N OFF 1280, S/N ON 970130701183 IAW 72-00-00-601 1M, 1C, 1M2 AS PRECAUTIONARY REPLACED HMA P/N 2-193-330-10, S/N OFF 98AGU716, S/N ON 4AGU261 IAW 7310-504.  COMPLETED POWER CHECK.
